Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What causes breathlessness, lack of appetite, dizziness and high BP?

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1392 Questions
Question
I AM WEAK SHORTNESS OF BREATH, NO APPETITE, DIZZINESS,HIGH BLOOD PRESSURE WHILE TAKING BLOOD PRESSURE MEDS. 220/100, LOOSING WEIGHT RASH ON BOTH LEGS AND BACK, IRRETABLE STOMACH AFTER EATING
Thu, 26 Apr 2018 in Medicines and Side Effects
 
 
Answered by Dr. Bhanu Partap 30 minutes later
Brief Answer:
Proper evaluation is needed

Detailed Answer:
Hello Sir

After going through the medical details provided by you I understand your concern for your health and I would like to tell you that your blood pressure is significantly high and can cause serious health issues importantly stroke.

Any blood bp level beyond 180/100 mmhg needs medical supervision. Also few other tests needs to be done and your medicines needs to be adjusted accordingly.

Also considering your age group and symptoms kindly get an ecg and Echocardiography done to see the working condition of your heart.

Kindly visit an ER for urgent blood pressure control and then further evaluation.

I hope this information will guide you properly.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor